# SDR AALA202107191428

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 63,439 hours, 31,075 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 336000053
- Part serial: 30794D1
- Condition: False Indication
- Location: Apu Bay
- Part time: 47,714 hours, 13,749 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUXILIARY POWER UNIT DISCHARGE LIGHT FOR FIRE BOTTLE IS ON. REMOVED AND REPLACED AUXILIARY POWER UNIT FIRE BOTTLE/EXTINGUISHER PER AMM 26-22-41.
